# SDR 98FDEA00559

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0936 - UPPER LOBE, FLOORBEAM BS 680 CORROSION ON UPPER FLANGE LBL 10- RBL 6.   CORROSION REMOVAL OUT OF LIMITS AT LBL 5 FWD SIDE OF FLANGE.  INSTALLED ANGLE DOUBLER PER AARD 53-10-07-2.
